# SDR DLL10962614

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1212 BULKHEAD WAS FOUND CRACKED AT LBL 30 AND RBL 6.  THE CRACKS MEASURED 1 AND 8 RESPECTIVELY.  DURING REPAIR THE TEE STIFFENER AND THE UPPER CAP WERE MISDRILLED.  THE HOLES ARE BUSHED TO FIRST OVERSIZE AND THE RBL 6 LOCATION REQUIRED A CHANGE TO THE DOUBLER PROFILE.  INSTALLED DOUBLER.
